# SDR CALA2018022100743

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5446
- Condition: Corroded
- Location: Bs 1497-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT RBL 2.90 FROM APPROX BS 1497 AND BS 1520 HAS CORROSION ON MULTIPLE AREAS BOTH UPPER AN D LOWER SURFACES. 209-032 BLENDED MULTIPLE ARESA OF CORROSION AT BULK CARGO FLR SUPPORT RB L 2.90 FROM APROX BS 1497 AND BS 1520. BLEND AREA 3" X 1" X .037 " AT BS 1510 FOUND TO BE OUT OF LIMITS IAW B757-200 SRM 53-00-53 FIG 101 DETAIL V. REPAIRED FLOOR SUPPORT (STRINGER AT BS 1510 I AW B757-200 SRM 53-00-53 PARA 4 FIG 201 DETAIL XII. SEE SUPPLEME NT NO.73809)
